# SDR RAIA201508160004

- Difficulty date: August 16, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 35,533 hours, 31,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 18 PLATE HAS CORROSION.  MAINTENANCE REPLACED THE FRAME PLATE.
